# SDR UALA2010011300161

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,819 hours, 10,538 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Regulator Valve
- Part number: 32148621
- Part serial: 21
- Condition: Leaking
- Location: Trim Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM AIR SUPPLY NOT AVAIL IN ANY MODE OR CONFIG AS EVIDENCED BY SUPPLY DUCT TEMPS ON ECS PAGE.  TRIM AIR REGULATING VALVE FOUND LEAKING THRU CAB PRESSURE PORT. VALVE REPLACED. RAN PACKS AND PRESSURIZED AIRCRAFT TO 4 PSI. ALL OPS NORMAL WITH HEAT AVAILABLE THROUGHOUT CHECK.
